# SDR UALA2013062604435

- Difficulty date: June 25, 2013
- Submitted: June 27, 2013
- Operation: Air carrier
- Aircraft: N535UA
- Make and model: Boeing 757222
- Aircraft serial: 25130
- Aircraft time: 72,480 hours, 26,621 cycles
- Engine: Pwa PW2040
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Corroded
- Location: Bs 365
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOORBEAM AT BS 365 FROM BL 0 TO RBL 56 CORRODED.   REPAIRED FLOORBEAM LBL 12 TO RBL 65 IAW ECRA 5310-05536.  HFEC CUTOUT & FASTENER HOLES, NO DEFECT NOTED.  REPAIR IS STRUCTURALLY ACCEPTABLE AS CAT A REPAIR AS DEFINED IN SRM 51-00-06.  MAJOR REPAIR.
